VOL. 22 · NO. 3 | Summer 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 22 (3), (Summer 1992)
No abstract available
Articles
Horst Alzer
Rocky Mountain J. Math. 22 (3), 801-804, (Summer 1992) DOI: 10.1216/rmjm/1181072694
No abstract available
Murray G. Bell
Rocky Mountain J. Math. 22 (3), 805-812, (Summer 1992) DOI: 10.1216/rmjm/1181072695
KEYWORDS: compact, homogeneous, ordered, images, powers, 54D30, 54F05, 54B10
No abstract available
Khalid Benabdallah, Takashi Okuyama
Rocky Mountain J. Math. 22 (3), 813-818, (Summer 1992) DOI: 10.1216/rmjm/1181072696
No abstract available
Richard Blecksmith, John Brillhart, Irving Gerst
Rocky Mountain J. Math. 22 (3), 819-823, (Summer 1992) DOI: 10.1216/rmjm/1181072697
No abstract available
Wing-Sum Cheung, B. Wong
Rocky Mountain J. Math. 22 (3), 825-836, (Summer 1992) DOI: 10.1216/rmjm/1181072698
No abstract available
J. Duncan, A. Ülger
Rocky Mountain J. Math. 22 (3), 837-848, (Summer 1992) DOI: 10.1216/rmjm/1181072699
No abstract available
George M. Eid
Rocky Mountain J. Math. 22 (3), 849-860, (Summer 1992) DOI: 10.1216/rmjm/1181072700
KEYWORDS: regular lattice, 0-1 valued measures, Wallman space, disjunctive lattice, separating, replete, weakly replete, weakly compact, almost compact, 28A60, 28A52
No abstract available
Javier Gomez-Calderon
Rocky Mountain J. Math. 22 (3), 861-865, (Summer 1992) DOI: 10.1216/rmjm/1181072701
No abstract available
D.J. Hallenbeck
Rocky Mountain J. Math. 22 (3), 867-876, (Summer 1992) DOI: 10.1216/rmjm/1181072702
KEYWORDS: support points, Subordination, 30C80, 30C55
No abstract available
Sobhy E. Ibrahim
Rocky Mountain J. Math. 22 (3), 877-915, (Summer 1992) DOI: 10.1216/rmjm/1181072703
No abstract available
Nobuyuki Kemoto
Rocky Mountain J. Math. 22 (3), 917-934, (Summer 1992) DOI: 10.1216/rmjm/1181072704
KEYWORDS: paracompact, Perfect, S-space, $2^\bo\lt 2^{\o_1}$, 54D20, 54A35
No abstract available
Louis Worthy Kolitsch
Rocky Mountain J. Math. 22 (3), 935-941, (Summer 1992) DOI: 10.1216/rmjm/1181072705
No abstract available
Denny H. Leung
Rocky Mountain J. Math. 22 (3), 943-952, (Summer 1992) DOI: 10.1216/rmjm/1181072706
No abstract available
Xin Li
Rocky Mountain J. Math. 22 (3), 953-956, (Summer 1992) DOI: 10.1216/rmjm/1181072707
No abstract available
L.D. Loveland
Rocky Mountain J. Math. 22 (3), 957-971, (Summer 1992) DOI: 10.1216/rmjm/1181072708
KEYWORDS: arc, Bisector, continuum, Euclidean plane, equidistant set, midset, simple closed curve, triod, triple midset property, 54F50, 54F15, 54F65, 51K05, 51M05
No abstract available
L.M. Perko
Rocky Mountain J. Math. 22 (3), 973-1000, (Summer 1992) DOI: 10.1216/rmjm/1181072709
No abstract available
Paulette Saab, Brenda Smith
Rocky Mountain J. Math. 22 (3), 1001-1009, (Summer 1992) DOI: 10.1216/rmjm/1181072710
KEYWORDS: 46E40, 46G10, 28B05, 28B20
No abstract available
Marion Scheepers
Rocky Mountain J. Math. 22 (3), 1011-1055, (Summer 1992) DOI: 10.1216/rmjm/1181072711
KEYWORDS: Free ideal, game, winning strategy, $n$-tactic, BanachMazur game, partition relation, 04A99, 54H99
No abstract available
W. Strauss
Rocky Mountain J. Math. 22 (3), 1057-1081, (Summer 1992) DOI: 10.1216/rmjm/1181072712
No abstract available
Raymond F. Tennant, Edward C. Turner
Rocky Mountain J. Math. 22 (3), 1083-1095, (Summer 1992) DOI: 10.1216/rmjm/1181072713
No abstract available
E.C. Tomastik
Rocky Mountain J. Math. 22 (3), 1097-1110, (Summer 1992) DOI: 10.1216/rmjm/1181072714
No abstract available
William Ullery
Rocky Mountain J. Math. 22 (3), 1111-1122, (Summer 1992) DOI: 10.1216/rmjm/1181072715
No abstract available
Haakon Waadeland
Rocky Mountain J. Math. 22 (3), 1123-1137, (Summer 1992) DOI: 10.1216/rmjm/1181072716
KEYWORDS: continued fractions, element region, limit region, 30B70, 40A15
No abstract available
Peter Wong
Rocky Mountain J. Math. 22 (3), 1139-1145, (Summer 1992) DOI: 10.1216/rmjm/1181072717
No abstract available
Yijing Xu, Stephen S.-T. Yau
Rocky Mountain J. Math. 22 (3), 1147-1215, (Summer 1992) DOI: 10.1216/rmjm/1181072718
No abstract available
Back to Top